Alert archive / Alabama / River Flood Warnings in 2025
River Flood Warning 18, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 6, 2025, 9:28 PM CDT for Baldwin County, Alabama. It took effect at Apr 7, 2025, 4:51 AM CDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2025, 9:28 PM CDT (02:28 UTC)
- In effect from
- Apr 7, 2025, 4:51 AM CDT
- Expired
- Apr 9, 2025, 6:27 PM CDT
- In force
- 62 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 70 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Styx River near Elsanor (STXA1). The gauge peaked at 20.97 ft at Apr 8, 2025, 2:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02377570, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
124
WGUS44 KMOB 070228
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
928 PM CDT Sun Apr 6 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Styx River Near Elsanor affecting Baldwin County.
For the Styx River...including Elsanor...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC003-080230-
/O.NEW.KMOB.FL.W.0018.250407T0951Z-250408T1500Z/
/STXA1.2.ER.250407T0951Z.250407T1800Z.250408T0900Z.NO/
928 PM CDT Sun Apr 6 2025
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO LATE TUESDAY
MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Styx River near Elsanor.
* WHEN...From late tonight to late Tuesday morning.
* IMPACTS...At 14.0 feet, Moderate Flood Stage. Water approaches
houses on Donovan Circle in the Seminole Landing community.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Sunday the stage was 3.6 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 14.5 feet early tomorrow
afternoon. It will then fall below flood stage early Tuesday
morning.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$11 follow-up statements
852
WGUS84 KMOB 070605
FLSMOB
Flood Statement
National Weather Service Mobile AL
105 AM CDT Mon Apr 7 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Styx River Near Elsanor affecting Baldwin County.
For the Styx River...including Elsanor...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC003-080615-
/O.EXT.KMOB.FL.W.0018.250407T1600Z-250409T0022Z/
/STXA1.2.ER.250407T1600Z.250408T0000Z.250408T1822Z.NO/
105 AM CDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO TUESDAY
EVENING...
* WHAT...Moderate flooding is forecast.
* WHERE...Styx River near Elsanor.
* WHEN...From this morning to Tuesday evening.
* IMPACTS...At 14.0 feet, Moderate Flood Stage. Water approaches
houses on Donovan Circle in the Seminole Landing community.
* ADDITIONAL DETAILS...
- At 12:00 AM CDT Monday the stage was 4.5 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 14.0 feet this evening. It
will then fall below flood stage early Tuesday afternoon.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$181
WGUS84 KMOB 071404
FLSMOB
Flood Statement
National Weather Service Mobile AL
904 AM CDT Mon Apr 7 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Styx River Near Elsanor affecting Baldwin County.
For the Styx River...including Elsanor...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC003-081415-
/O.EXT.KMOB.FL.W.0018.250407T1404Z-250409T1400Z/
/STXA1.2.ER.250407T1256Z.250408T1200Z.250409T0800Z.NO/
904 AM CDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO LATE WEDNESDAY
MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Styx River near Elsanor.
* WHEN...From this morning to late Wednesday morning.
* IMPACTS...At 17.0 feet, Major Flood stage. Houses and roads in the
Donovan Circle community begin to flood.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Monday the stage was 12.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 AM CDT Monday was 12.1 feet.
- Forecast...The river is expected to rise to a crest of 16.9
feet tomorrow morning. It will then fall below flood stage
early Wednesday morning.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$250
WGUS84 KMOB 071423
FLSMOB
Flood Statement
National Weather Service Mobile AL
923 AM CDT Mon Apr 7 2025
...The Flood Warning continues for the following rivers in Alabama...
Styx River Near Elsanor affecting Baldwin County.
For the Styx River...including Elsanor...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC003-081430-
/O.CON.KMOB.FL.W.0018.000000T0000Z-250409T1400Z/
/STXA1.2.ER.250407T1256Z.250408T1200Z.250409T0800Z.NO/
923 AM CDT Mon Apr 7 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Styx River near Elsanor.
* WHEN...Until late Wednesday morning.
* IMPACTS...At 17.0 feet, Major Flood stage. Houses and roads in the
Donovan Circle community begin to flood.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Monday the stage was 12.9 feet.
- Forecast...The river is expected to rise to a crest of 16.9
feet tomorrow morning. It will then fall below flood stage
early Wednesday morning.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$208
WGUS44 KMOB 071512
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
1012 AM CDT Mon Apr 7 2025
...Forecast flooding changed from Moderate to Major severity and
increased in duration for the following rivers in Alabama...
Styx River Near Elsanor affecting Baldwin County.
For the Styx River...including Elsanor...Major flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC003-081515-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T0309Z/
/STXA1.3.ER.250407T1256Z.250408T0000Z.250408T2109Z.NO/
1012 AM CDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and major flooding is forecast.
* WHERE...Styx River near Elsanor.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 19.0 feet, Water begins to flood Juniper Road in the
Seminole Landing community.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Monday the stage was 12.9 feet.
- Forecast...The river is expected to rise to a crest of 18.6
feet this evening. It will then fall below flood stage
tomorrow afternoon.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$884
WGUS84 KMOB 071520
FLSMOB
Flood Statement
National Weather Service Mobile AL
1020 AM CDT Mon Apr 7 2025
...The Flood Warning continues for the following rivers in Alabama...
Styx River Near Elsanor affecting Baldwin County.
For the Styx River...including Elsanor...Major flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC003-081530-
/O.CON.KMOB.FL.W.0018.000000T0000Z-250409T0309Z/
/STXA1.3.ER.250407T1256Z.250408T0000Z.250408T2109Z.NO/
1020 AM CDT Mon Apr 7 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and major flooding is forecast.
* WHERE...Styx River near Elsanor.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 19.0 feet, Water begins to flood Juniper Road in the
Seminole Landing community.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Monday the stage was 12.9 feet.
- Forecast...The river is expected to rise to a crest of 18.6
feet this evening. It will then fall below flood stage
tomorrow afternoon.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$242
WGUS84 KMOB 071854
FLSMOB
Flood Statement
National Weather Service Mobile AL
154 PM CDT Mon Apr 7 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Styx River Near Elsanor affecting Baldwin County.
For the Styx River...including Elsanor...Major flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC003-081900-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T0806Z/
/STXA1.3.ER.250407T1256Z.250408T1200Z.250409T0206Z.NO/
154 PM CDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Moderate flooding is occurring and major flooding is
forecast.
* WHERE...Styx River near Elsanor.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 21.0 feet, Major flooding occurs to houses and
streets along the river in Seminole Landing.
* ADDITIONAL DETAILS...
- At 1:00 PM CDT Monday the stage was 15.6 feet.
- Forecast...The river is expected to rise to a crest of 20.9
feet tomorrow morning. It will then fall below flood stage
late tomorrow evening.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$084
WGUS84 KMOB 080031
FLSMOB
Flood Statement
National Weather Service Mobile AL
731 PM CDT Mon Apr 7 2025
...The Flood Warning continues for the following rivers in Alabama...
Styx River Near Elsanor affecting Baldwin County.
For the Styx River...including Elsanor...Major flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC003-090045-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T0732Z/
/STXA1.3.ER.250407T1256Z.250408T1200Z.250409T0132Z.NO/
731 PM CDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Styx River near Elsanor.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 19.0 feet, Water begins to flood Juniper Road in the
Seminole Landing community.
At 21.0 feet, Major flooding occurs to houses and streets along
the river in Seminole Landing.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Monday the stage was 19.4 feet.
- Forecast...The river is expected to rise to a crest of 20.9
feet tomorrow morning. It will then quickly fall below flood
stage late tomorrow evening.
- Flood stage is 12.0 feet.
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$866
WGUS84 KMOB 080839
FLSMOB
Flood Statement
National Weather Service Mobile AL
339 AM CDT Tue Apr 8 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Styx River Near Elsanor affecting Baldwin County.
For the Styx River...including Elsanor...Major flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC003-090815-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T0810Z/
/STXA1.3.ER.250407T1256Z.250408T1200Z.250409T0210Z.NO/
339 AM CDT Tue Apr 8 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Styx River near Elsanor.
* WHEN...Until late tonight.
* IMPACTS...At 21.0 feet, Major flooding occurs to houses and
streets along the river in Seminole Landing.
* ADDITIONAL DETAILS...
- At 3:00 AM CDT Tuesday the stage was 21.0 feet.
- Forecast...The river is expected to crest at 21.0 feet this
morning. It will then fall below flood stage late this
evening.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$757
WGUS84 KMOB 081330
FLSMOB
Flood Statement
National Weather Service Mobile AL
830 AM CDT Tue Apr 8 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Styx River Near Elsanor affecting Baldwin County.
For the Styx River...including Elsanor...Major flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
&&
ALC003-091330-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T1645Z/
/STXA1.3.ER.250407T1256Z.250408T0815Z.250409T1045Z.NO/
830 AM CDT Tue Apr 8 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Styx River near Elsanor.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 19.0 feet, water begins to flood Juniper Road in the
Seminole Landing community.
At 21.0 feet, major flooding occurs to houses and streets along
the river in Seminole Landing.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Tuesday the stage was 20.5 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 4.3 feet Sunday morning.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
20.9 feet on 04/30/2014.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$877
WGUS84 KMOB 090133
FLSMOB
Flood Statement
National Weather Service Mobile AL
833 PM CDT Tue Apr 8 2025
...The Flood Warning is extended for the following river in
Alabama...
Styx River Near Elsanor affecting Baldwin County.
For the Styx River...including Elsanor...Moderate flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC003-092200-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T2152Z/
/STXA1.3.ER.250407T1256Z.250408T0815Z.250409T1552Z.NO/
833 PM CDT Tue Apr 8 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Styx River near Elsanor.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 17.0 feet, Major Flood stage. Houses and roads in the
Donovan Circle community begin to flood.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Tuesday the stage was 17.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Tuesday was 21.0 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 4.1 feet Sunday
evening.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$195
WGUS84 KMOB 091340
FLSMOB
Flood Statement
National Weather Service Mobile AL
840 AM CDT Wed Apr 9 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Styx River Near Elsanor affecting Baldwin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC003-092330-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T2327Z/
/STXA1.3.ER.250407T1256Z.250408T0815Z.250409T1727Z.NO/
840 AM CDT Wed Apr 9 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Styx River near Elsanor.
* WHEN...Until this evening.
* IMPACTS...At 12.0 feet, residents downstream at Seminole Landing
should be alert to possible flooding.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Wednesday the stage was 12.8 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 3.9 feet Monday
morning.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
3053 8752 3057 8753 3061 8759
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 6, 4:29 PM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, Apr 6, 4:29 PM CDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
429 PM CDT Sun Apr 6 2025
...New Discussion, Marine...
.DISCUSSION...
Issued at 429 PM CDT Sun Apr 6 2025
Now through Monday...A broken line of showers and thunderstorms
continues to make slow progression eastward. Conditions remain
favorable along and ahead of this line for isolated severe storms
with damaging winds and a tornado or two possible. In addition to
the slow movement will lead to heavy rain and the potential of
flooding in low lying and flood prone areas. Another shortwave
moving through the southwest flow behind the front tonight will
bring an additional round a light to moderate rain to portions of
the area. However the severe risk will be well east of the area
by then. Rains will gradually move east of the area by Monday
afternoon with clearing skies late in the day into Monday evening
as a drier airmass moves into the area. A coastal flood advisory
remains until 10pm tonight along with a high surf advisory through
1pm Monday. A high risk of rip currents also continues through
Monday afternoon.
Tuesday through Saturday...Upper level northwest flow along with
building high pressure at the surface will maintain a dry period
through midweek with below normal temps. Another trough moving
across the Great lakes will send a cold front southward into the
area on Thursday with a slight chance of rain. However, the lack
of significant forcing and moisture return will keep most areas
dry. After a warm up into the upper 70s to near 80 ahead of the
front on Thursday, another shot of cooler and drier air moves in
for the end of the week. /13
&&
.AVIATION...
(18Z TAFS)
Issued at 119 PM CDT Sun Apr 6 2025
MVFR to IFR conditions will prevail through much of the period as
showers and thunderstorms move across the area. /13
&&
.MARINE...
Issued at 429 PM CDT Sun Apr 6 2025
A moderate to strong onshore flow continues through
this evening. A cold front will move across the marine area
tonight with a moderate to occasionally strong offshore flow
developing in its wake for early next week, with a lighter
offshore flow then expected by mid to late week. Seas will be
elevated through at least this evening, then gradually subside
through midweek as winds diminish.
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 55 65 45 71 45 73 51 78 / 90 60 0 0 0 0 0 0
Pensacola 60 65 49 69 49 70 53 74 / 80 90 0 0 0 0 0 0
Destin 63 72 51 71 51 72 56 74 / 70 90 0 0 0 0 0 0
Evergreen 54 63 42 70 40 75 45 79 / 90 80 0 0 0 0 0 0
Waynesboro 51 62 40 70 41 74 47 79 / 50 30 0 0 0 0 0 0
Camden 53 59 41 66 39 70 46 77 / 90 60 0 0 0 0 0 0
Crestview 57 68 43 71 41 75 45 78 / 80 90 0 0 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Coastal Flood Advisory until 10 PM CDT this evening for ALZ263-
264.
High Rip Current Risk through Monday afternoon for ALZ265-266.
High Surf Advisory until 1 PM CDT Monday for ALZ265-266.
FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
206.
High Surf Advisory until 1 PM CDT Monday for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Apr 6, 5:58 PM CDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
558 PM CDT Sun Apr 6 2025
ALZ262>266-FLZ201-203-070000-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Mobile Central AL-Escambia Inland FL-
Santa Rosa Inland FL-
558 PM CDT Sun Apr 6 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL MOBILE...SOUTHERN
BALDWIN...NORTHWESTERN SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES
THROUGH 700 PM CDT...
At 558 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Bratt to near Daphne to 8
miles south of Coden. Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Summerdale, Magnolia Springs, Point Clear, Loxley, Spanish Fort,
Fairhope, Daphne, Robertsdale, Foley, Alabama Port, Silverhill, Bon
Secour, Bay Minette, and Stapleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3033 8826 3068 8807 3095 8768 3090 8711
3057 8752 3031 8768
TIME...MOT...LOC 2258Z 257DEG 23KT 3085 8747 3059 8794 3026 8826
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RDLocal storm report, Apr 6, 7:03 PM CDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
703 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Flash Flood 1 ESE Mobile Infirmary 30.69N 88.06W
04/06/2025 Mobile AL Public
Numerous reports of flooded roads and water
rescues in midtown and downtown Mobile. 6 to
8 inches of rain fell over the course of a
few hours.
&&
JCLocal storm report, Apr 6, 7:06 PM CDT, 2 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
706 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM Flash Flood 1 NNE Dawes 30.62N 88.25W
04/06/2025 Mobile AL Public
Water over the road on Dawes Road near Dawes
Lake road.
&&
JCLocal storm report, Apr 6, 8:00 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
800 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Flash Flood 2 W Spanish Fort 30.67N 87.91W
04/06/2025 Baldwin AL Public
Water rescue near Rouses. AL 225 at US 31.
&&
JCLocal storm report, Apr 6, 8:35 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
835 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM Flash Flood 2 SW Spanish Fort 30.65N 87.91W
04/06/2025 Baldwin AL Trained Spotter
Multiple water rescues in the Lake Forest
neighborhood.
&&
JCSpecial weather statement, Apr 6, 9:15 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
915 PM CDT Sun Apr 6 2025
ALZ056-059-060-070300-
Conecuh AL-Covington AL-Escambia AL-
915 PM CDT Sun Apr 6 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN ESCAMBIA...SOUTHEASTERN
CONECUH AND SOUTHWESTERN COVINGTON COUNTIES THROUGH 1000 PM CDT...
At 915 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles east of East Brewton, or 7 miles east of Brewton, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of eastern Escambia,
southeastern Conecuh and southwestern Covington Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3100 8696 3107 8701 3114 8705 3142 8663
3113 8638
TIME...MOT...LOC 0215Z 242DEG 39KT 3109 8695
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RDThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:05 PM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Apr 6, 7:47 PM CDT | Flash Flood Warning | MOB | Baldwin, Escambia | 4 hr |
| Apr 6, 8:42 PM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Apr 6, 8:49 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 26 min |
| Apr 6, 9:15 PM CDT | Special Weather Statement | MOB | Covington | 45 min |
| Apr 6, 9:29 PM CDT | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 6 days |
| Apr 6, 9:31 PM CDT | River Flood Warning | MOB | Mobile | 24 hr |
| Apr 6, 9:32 PM CDT | River Flood Warning | MOB | Baldwin | 3 days |
| Apr 6, 10:16 PM CDT | Areal Flood Warning | MOB | Mobile | 119 min |
| Apr 6, 10:26 PM CDT | Areal Flood Warning | MOB | Mobile | 2 hr |
| Apr 6, 11:43 PM CDT | Areal Flood Warning | MOB | Baldwin | 2 hr |
| Apr 6, 11:58 PM CDT | Areal Flood Warning | MOB | Baldwin | 2 hr |
| Apr 7, 12:06 AM CDT | Areal Flood Warning | MOB | Baldwin, Escambia | 114 min |
| Apr 7, 12:27 AM CDT | Areal Flood Warning | MOB | Baldwin | 2 hr |
| Apr 7, 1:13 AM CDT | River Flood Warning | MOB | Baldwin | 28 hr |
| Apr 7, 1:15 AM CDT | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 8 days |
| Apr 7, 1:16 AM CDT | River Flood Warning | MOB | Escambia | 5 days |
Nearby
River Flood Warnings in Alabama, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.